BibTeX record journals/amc/ZhangLW09a

download as .bib file

@article{DBLP:journals/amc/ZhangLW09a,
  author    = {Qi Zhang and
               Yirong Liu and
               Gui Weihua},
  title     = {Generalized singular point quantity and integrability of degenerate
               resonant singular point},
  journal   = {Applied Mathematics and Computation},
  volume    = {215},
  number    = {4},
  pages     = {1507--1512},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.amc.2009.07.013},
  doi       = {10.1016/j.amc.2009.07.013},
  timestamp = {Fri, 26 May 2017 22:52:41 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/ZhangLW09a},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics